# SDR DALA2019040982348

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED INSPAR RIB AT LT HORIZONTAL STABILIZER STAB STA 92.70. PERFORMED REPAIR AT LT HORIZONTAL STAB STA 92.70 INSPAR RIB AS PER B737-800 SRM 55-10-09 REPAIR 5.
